MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN IDRIVE; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN IDRIVE; STAPLE, IMPLANTABLE
Model Number INTB100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during lobectomy, at the first firing, when the reload was connected to the power handle, the jaws were able to be closed, but the jaws were unable to be opened.The reload was taken out by force and a new product was used.The event occurred during the procedure, but the product was not used for patient.

Brand Name
IDRIVE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key8094835
Report Number1219930-2018-06212
Device Sequence Number16641238
Product Code GDW
UDI-Device Identifier10884523007107
UDI-Public10884523007107
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102325
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTB100
Device Catalogue NumberINTB100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2018
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1